RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 532–547 (Mi mz364)  

This article is cited in 2 scientific papers (total in 2 papers)

Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$

G. V. Egorov

M. V. Lomonosov Moscow State University

Abstract: In the paper, an example of a five-sheeted covering which is a topological counterexample in the same sense as Vitushkin's example is proposed. Its topological characteristics such as generators of the two-dimensional homology and values of canonical classes are computed.

DOI: https://doi.org/10.4213/mzm364

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 486–499

Bibliographic databases:

UDC: 517
Received: 23.03.2001

Citation: G. V. Egorov, “Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$”, Mat. Zametki, 71:4 (2002), 532–547; Math. Notes, 71:4 (2002), 486–499

Citation in format AMSBIB
\Bibitem{Ego02}
\by G.~V.~Egorov
\paper Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 532--547
\mathnet{http://mi.mathnet.ru/mz364}
\crossref{https://doi.org/10.4213/mzm364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913582}
\zmath{https://zbmath.org/?q=an:1033.32012}
\elib{http://elibrary.ru/item.asp?id=5025296}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 486--499
\crossref{https://doi.org/10.1023/A:1014875630302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625167}


Linking options:
  • http://mi.mathnet.ru/eng/mz364
  • https://doi.org/10.4213/mzm364
  • http://mi.mathnet.ru/eng/mz/v71/i4/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Math. Notes, 76:2 (2004), 161–169  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zoladek H., “An application of Newton-Puiseux charts to the Jacobian problem”, Topology, 47:6 (2008), 431–469  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:103
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019